# SDR 2002FA0000787

- Difficulty date: June 4, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N529TX
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622045
- Engine: Lyc IO540*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8193702
- Condition: Broken
- Location: Engine
- Part time: 1,835 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE DURING LANDING.  ENGINE MOUNT REVEALED THAT THE RIGHT SIDE OF THE NOSE GEAR ACTUATOR, AFT ATTACH POINT, HAD SEPARATED FROM THE TUBE CLUSTER ON THE MOUNT ASSEMBLY.
